# SDR A6WA202010077316

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 38,339 hours, 36,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Part number: CDSP190017
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV RETAINER FITTING AT RBL 9 FS 559+80 CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RETAINER FITTING AT RBL 9 FS 558, IAW CRJ200 SRM 51-41-02.
